BibTeX record journals/dm/Suzuki10

download as .bib file

@article{DBLP:journals/dm/Suzuki10,
  author    = {Yusuke Suzuki},
  title     = {Optimal 1-planar graphs which triangulate other surfaces},
  journal   = {Discrete Mathematics},
  volume    = {310},
  number    = {1},
  pages     = {6--11},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.disc.2009.07.016},
  doi       = {10.1016/j.disc.2009.07.016},
  timestamp = {Sun, 28 May 2017 13:25:21 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/Suzuki10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics